# SDR A6WA201442088

- Difficulty date: October 26, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N422
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 29,438 hours, 27,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHTS AFT OF ROW 8 DO NOT ILLUMINATE.
